Browse Title Index


 
Issue Title
 
Vol 36, No 1 (2017) A CLASS OF GENERALIZATIONS OF THE LOTKA-VOLTERRA PREDATOR-PREY EQUATIONS HAVING EXACTLY SOLUBLE SOLUTIONS Abstract   PDF
RONALD E. MICKENS, ’KALE OYEDEJI
 
Vol 36, No 1 (2017) A CONTINUOUS RUNGE-KUTTA-NYSTR¨OM COLLOCATION METHOD WITH TRIGONOMETRIC COEFFICIENTS FOR PERIODIC INITIAL VALUE PROBLEMS Abstract   PDF
J. O. EHIGIE, S. N. JATOR, S. A. OKUNUGA
 
Vol 35, No 3 (2016) A DOUBLE EXPONENTIAL SINC COLLOCATION METHOD FOR VOLTERRA-FREDHOLM INTEGRAL EQUATIONS OF THE SECOND KIND Abstract   PDF
ENO D. JOHN, NKEM OGBONNA
 
Vol 37, No 1 (2018) A FAMILY OF HYBRID LINEAR MULTI-STEP METHODS TYPE FOR SPECIAL THIRD ORDER ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
U. MOHAMMED, R. B. ADENIYI, M. E. SEMENOV, M. JIYA, A. I. MA’ALI
 
Vol 37, No 1 (2018) A FAMILY OF HYBRID LINEAR MULTI-STEP METHODS TYPE FOR SPECIAL THIRD ORDER ORDINARY DIFFERENTIAL EQUATIONS Abstract
Umaru Mohammed, Raphael Babatunde Adeniyi, M.E Semenov, Mohammed Jiya, Aliyu Ishaku Ishaku Ma'ali
 
Vol 36, No 2 (2017) A FOURTH-ORDER NONLINEAR CONJUGATE GRADIENT METHOD AND TRUST REGIONS IN UNCONSTRAINED OPTIMIZATION Abstract   PDF
E. NWAEZE, L. O. OMENYI
 
Vol 35, No 2 (2016) A GENERALIZATION OF A STARLIKENESS CONDITION Abstract   PDF
C. N. EJIEJI, K. O. BABALOLA
 
Vol 38, No 1 (2019): : A GENERALIZED SEIR MATHEMATICAL MODEL WITH INFECTIVITY IN EXPOSED PERIOD Abstract   PDF
A. O. SANGOTOLA, A. A. ONIFADE
 
Vol 35, No 2 (2016) A HYBRID-EXTRAGRADIENT ITERATIVE METHOD FOR SPLIT MONOTONE VARIATIONAL INCLUSION, MIXED EQUILIBRIUM PROBLEM AND FIXED POINT PROBLEM FOR A NONEXPANSIVE MAPPING Abstract   PDF
K. R. Kazmi, S. H. Rizvi, Rehan Ali
 
Vol 36, No 3 (2017) A MATHEMATICAL MODEL OF MALARIA TRANSMISSION DYNAMICS IN GENETICALLY RESISTANT AND SUSCEPTIBLE POPULATION Abstract   PDF
AKINDELE A. ONIFADE, I. O. ADEMOLA
 
Vol 35, No 3 (2016) A NEW APPROACH FOR FINDING CLOSED FORM SOLUTION OF NTH ORDER INITIAL VALUE PROBLEMS Abstract   PDF
S. O. AKINDEINDE
 
Vol 38, No 2 (2019): : A NEW CLASS OF SECOND DERIVATIVE METHODS FOR NUMERICAL INTEGRATION OF STIFF INITIAL VALUE PROBLEMS Abstract   PDF
C. E. ABHULIMEN, L. A. UKPEBOR
 
Vol 38, No 1 (2019): : A NOTE ON BIWEIGHT-PRESERVING MAPS OF PARTIAL *-ALGEBRAS Abstract   PDF
YUSUF IBRAHIM
 
Vol 35, No 3 (2016) A NOTE ON REPLENISHMENT OF INFRASTRUCTURE Abstract   PDF
V. U. EKHOSUEHI, W. A. IGUODALA, A. A. OSAGIEDE
 
Vol 36, No 1 (2017) A REVIEW OF THE RESEARCH PUBLICATIONS OF PROFESSOR ANTHONY UYI AFUWAPE Abstract   PDF
OLUFEMI ADEYINKA ADESINA
 
Vol 38, No 3 (2019): : ABRIDGED VALEDICTORY LECTURE Abstract   PDF
C. E. CHIDUME
 
Vol 38, No 3 (2019): : ALGORITHMS FOR A SYSTEM OF VARIATIONAL INEQUALITY PROBLEMS AND FIXED POINT PROBLEMS WITH DEMICONTRACTIVE MAPPINGS Abstract   PDF
T. M. M. SOW, M. SENE, M. NDIAYE, Y. B. El YEKHEIR, N. DJITTE
 
Vol 36, No 1 (2017) AN APPROXIMATE SOLUTION OF θ-BASED RICHARDS’ EQUATION BY COMBINATION OF NEW INTEGRAL TRANSFORM AND HOMOTOPY PERTURBATION METHOD Abstract   PDF
KUNJAN SHAH, T. SINGH
 
Vol 37, No 2 (2018) An ecient family of second derivative Runge-Kutta collocation methods for oscillatory systems Abstract
Gulibur Dauda Yakubu
 
Vol 37, No 2 (2018) AN EFFICIENT FAMILY OF SECOND DERIVATIVE RUNGE-KUTTA COLLOCATION METHODS FOR OSCILLATORY SYSTEMS Abstract   PDF
D. G. YAKUBU, M. AMINU, P. TUMBA, M. ABDULHAMEED
 
Vol 37, No 3 (2018): JNMS AN EXPONENTIAL METHOD OF VARIABLE ORDER FOR GENERAL NONLINEAR (STIFF AND NONSTIFF) ODE SYSTEMS Abstract   PDF
C. C. Jibunoh
 
Vol 38, No 3 (2019): : AN ITERATIVE ALGORITHM FOR APPROXIMATING SOLUTIONS OF VARIATIONAL INEQUALITY AND FIXED POINT PROBLEMS IN BANACH SPACES PROBLEMS IN BANACH SPACES Abstract   PDF
M. S. MINJIBIR, O. O. OSISIOGU, U. V. NNYABA
 
Vol 38, No 2 (2019): : ANALYTICAL SOLUTIONS FOR THE FLOW OF A REACTIVE THIRD-GRADE FLUID WITH TEMPERATURE DEPENDENT VISCOSITY MODELS IN A PIPE Abstract   PDF
O. J. JAYEOBA, S. S. OKOYA
 
Vol 38, No 3 (2019): : APPROXIMATING SOLUTION OF GENERALIZED MIXED EQUILIBRIUM PROBLEM AND FIXED POINT OF MULTI VALUED STRICTLY PSEUDOCONTRACTIVE MAPPINGS Abstract   PDF
J. N. EZEORA
 
Vol 35, No 2 (2016) APPROXIMATION OF COMMON FIXED POINTS FOR FINITE FAMILIES OF BREGMAN QUASI-TOTAL ASYMPTOTICALLY NONEXPANSIVE MAPPINGS Abstract   PDF
M. S. Lawan, Bashir Ali, M. H. Harbau, G. C. Ugwunnadi
 
1 - 25 of 102 Items 1 2 3 4 5 > >>